# SDR TRAX200701850

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INBOARD BATHTUB FITTING CRACKED, RESOLVED ON W/O: 75508 TASKCARD: N/R-00108.  REMOVED CRACKED RT INBOARD BATHTUB FITTING.  LOCATED SERVICEABLE FITTING P/N 600-3106-19 IAW CRJ SRM 51-40-11. OK TO INSTALL. INSTALLED NEW SERVICEABLE FITTING IAW CRJ SRM 51-42-21. OK TO TOPCOAT FASTENERS. AAR 349.  APPLIED TOPCOAT TO FASTENERS PER CRJ 200 SRM 51-21-16.
